MathSciNet Relay Station
MathSciNet bibliographic data
MR784365 46B20 (41A65)
Oshman, E. V. Continuity of the metric projection. (Russian) Mat. Zametki 37 (1985), no. 2, 200–211, 301.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement